# SDR AWXA200501236

- Difficulty date: September 22, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684638
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED INTERCOSTAL CRACKED, .375 INCHES IN LENGTH, AT STR 12L AND BS 294.5.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT BS 294.5 IAW AMERICA WEST AIRLINES ENGINEERING REQUEST NR 03-5310-5285-ES4.  FABRICATED NEW INTERCOSTAL AND INSTALLED AT STRINGER 12L AND BS 294.5 IAW AWA ER NR 03-5310-5285-ES4.
